# SDR SWIA202158405

- Difficulty date: March 26, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 20R INTERCOSTAL BETWEEN FS 349 AND FS 364 HAS EVIDENCE OF CORROSION.     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED STGR20R INTERCOSTAL BETWEEN F.S.349 AND F.S.364 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31994 REV.NC, COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR, ALL CHECKS GOOD.
